On the extension of Lipschitz maps

Sten Olof Schönbeck University of Stockholm, Sweden

TBD mathscidoc:1701.332273

Arkiv for Matematik, 7, (3), 201-209, 1967.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:38 uploaded by arkivadmin ] [ 389 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{sten1967on,
  title={On the extension of Lipschitz maps},
  author={Sten Olof Schönbeck},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438965914082},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={3},
  pages={201-209},
  year={1967},
}
Sten Olof Schönbeck. On the extension of Lipschitz maps. 1967. Vol. 7. In Arkiv for Matematik. pp.201-209. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203438965914082.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved